It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by ken kanige on July 12, 2000 at 01:55:52:

In Reply to: Side effects of prevacid posted by kevin on July 10, 2000 at 10:28:52:

: I was diagnosed with severe GERD and Barretts in April.My doctor has had me on 30 mgs. of Prevacid once a day since then.
: Recently I have had some problems getting and maintaining an erection.
: Could this be from the medicine? Does anyone else taking prevaid have this problem?

No this is not a side effect of Prevacid, but you must ask your doctor for 40 mg Prilosec. It is much stronger than 30 mg of Prevacid and you must control the acid reflux if you do not want your Barret's to progress to cancer. In head to head trials for severe cases of GERD 40 mg of Prilosec has been shown to be far superior to 30 mg of Prevacid. Additionally, Prilosec has been on the market for over 18 years and is the most studied antisecretory drug - over 1350 studies.


Follow Ups

All times are GMT -7. The time now is 12:27 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!